JournalszaaVol. 7, No. 2pp. 165–170

Steady State Solutions of the Satsuma-Mimura Diffusion Equation

  • Lothar von Wolfersdorf

    Technische Universität, Freiberg, Germany
Steady State Solutions of the Satsuma-Mimura Diffusion Equation cover

Abstract

The steady state solutions of the diffusion equation of Satsuma and Mimura are derived by means of reducing to an ordinary complex differential equation of first order.

Cite this article

Lothar von Wolfersdorf, Steady State Solutions of the Satsuma-Mimura Diffusion Equation. Z. Anal. Anwend. 7 (1988), no. 2, pp. 165–170

DOI 10.4171/ZAA/293